# SDR 2007UALA00519

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 31,285 hours, 3,888 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY CEILING LIGHT ROWS 39 AND 58 RT INOPERATIVE.       RELAMPED CEILING LIGHTS, BOTH POSITIONS. OP CHECKED NORMALLY.
